# SDR IPXA2020081435005

- Difficulty date: July 13, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 76,141 hours, 14,936 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C#1 ENG.O/B T/R AFT FIXED INNER BARREL UPPER SKIN IS CRACKED AT STA. NAC= 194.5.REPAIRED #1 ENG. O/B T/R SKIN IAW VT-SAA EA 011-7830-01-A8446 REV, I/R AND UPS EO MD11-7830-77337-A. (MINOR)
